MathSciNet Relay Station
MathSciNet bibliographic data
MR687634 41A15 (41A25 41A63)
de Boor, C.; Höllig, K. Approximation order from bivariate $C\sp{1}$-cubics: a counterexample. Proc. Amer. Math. Soc. 87 (1983), no. 4, 649–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement